# SDR FDEA201911223030

- Difficulty date: November 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE BORE CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP INBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT INBOARD HOLE BORE (7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T0351094 PART 1 STEP 2A AND STEP 2, TITLE: WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LT WING- OUTBD FLAP, INBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
